A new proof of the Caffarelli-Kohn-Nirenberg theorem

Research output: Contribution to journalArticle

Abstract

Here we give a self-contained new proof of the partial regularity theorems for solutions of incompressible Navier-Stokes equations in three spatial dimensions. These results were originally due to Scheffer and Caffarelli, Kohn, and Nirenberg. Our proof is much more direct and simpler.

Original languageEnglish (US)
Pages (from-to)241-257
Number of pages17
JournalCommunications on Pure and Applied Mathematics
Volume51
Issue number3
DOIs
StatePublished - Mar 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A new proof of the Caffarelli-Kohn-Nirenberg theorem'. Together they form a unique fingerprint.

Cite this